# SDR AALA2020031089006

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,889 hours, 7,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM25206
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD GALLEY AREA, PASSENGER CREW DOOR 841 DID NOT PASS DAMPER OPERATIONAL TEST. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA PER AMM 52-11-14-400-001-B, PERFORMED DOOR DAMPING OPERATIONAL TEST, TEST IS OK.
